# SDR UHLA201505060377

- Difficulty date: May 6, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000131
- Aircraft time: 21,242 hours, 16,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Frames 9-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 FASTENER HOOKS IN SKIN SPLICE DOUBLER BETWEEN FRAMES 9-11 AND STR 19 - 20L ARE DAMAGED.  REPAIRED THE LOWER SKIN SPLICE IAW ETD2015-170-043278, REV B.
